Alert archive / Colorado / High Wind Warnings in 2026

High Wind Warning 4, NWS Denver/Boulder, CO

February 23, 20269 counties in Colorado

NWS Denver/Boulder, CO issued this high wind warning at Feb 23, 2026, 12:26 PM MST for 9 counties in Colorado. It took effect at Feb 24, 2026, 8:00 AM MST. It was in force for 10 hr. 39 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 23, 2026, 12:26 PM MST (19:26 UTC)
In effect from
Feb 24, 2026, 8:00 AM MST
Expired
Feb 24, 2026, 6:00 PM MST
In force
10 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 8:00 AM MSTNON-TSTM WND GST 771 Ssw Georgetown, COCO-OP Observer station GEOC2 0.7 S Georgetown.
Feb 24, 8:08 AM MSTNON-TSTM WND GST 573 W Loveland, CO
Feb 24, 8:15 AM MSTNON-TSTM WND GST 573 Wnw Loveland, COMesonet station DW5856 Loveland.
Feb 24, 8:30 AM MSTNON-TSTM WND GST 622 Sse Peaceful Valley, COXL154 Hidden Lake 0.75S.
Feb 24, 9:21 AM MSTNON-TSTM WND GST 713 Sw Jefferson, COMesonet station CO110 Jefferson.
Feb 24, 9:55 AM MSTNON-TSTM WND GST 751 Ene Berthoud Pass, COAWOS station K0CO Berthoud Pass.
Feb 24, 10:16 AM MSTNON-TSTM WND GST 654 Wnw Johnstown, COMesonet station CO223 025s25325rws1rhs - 1.0 Mile S Of.
Feb 24, 10:16 AM MSTNON-TSTM WND GST 654 Wnw Johnstown, COMesonet station CO223 1S Johnsons Corner.
Feb 24, 10:20 AM MSTNON-TSTM WND GST 704 Ene Nederland, COMesonet station DW5338 Nederland.
Feb 24, 10:22 AM MSTNON-TSTM WND GST 651 N Georgetown, COMesonet station CO162 I-70 Georgetown Lake.
Feb 24, 10:32 AM MSTNON-TSTM WND GST 602 W Silver Plume, COMesonet station CO163 Silver Plume.
Feb 24, 10:50 AM MSTNON-TSTM WND GST 641 Ene Glen Haven, COMesonet station GW4278 GLEN HAVEN.
Feb 24, 11:10 AM MSTNON-TSTM WND GST 672 S Ward, COXL135 Ward 2SSW.
Feb 24, 11:25 AM MSTNON-TSTM WND GST 573 Ssw Wallstreet, COMesonet station DVI06650 Nederland.
Feb 24, 11:34 AM MSTNON-TSTM WND GST 602 W Mishawaka, COMesonet station GW4629 LIVERMORE.
Feb 24, 11:45 AM MSTNON-TSTM WND GST 604 Ese Estes Park, COMesonet station DW0774 Estes Park.
Feb 24, 11:55 AM MSTNON-TSTM WND GST 592 Wsw Russell Gulch, COMesonet station CO188 I-70 E of Dumont.
Feb 24, 12:00 PM MSTNON-TSTM WND GST 553 Nnw Longmont, COMesonet station EW2670 Longmont.
Feb 24, 12:30 PM MSTNON-TSTM WND GST 573 Se Pinecliffe, COMesonet station EW1707 Golden.
Feb 24, 12:35 PM MSTNON-TSTM WND GST 601 E Idaho Springs, COMesonet station CO143 I-70 Idaho Springs.
Feb 24, 12:35 PM MSTNON-TSTM WND GST 69Floyd Hill, COMesonet station CO071 I-70 Floyd Hill.
Feb 24, 12:40 PM MSTNON-TSTM WND GST 601 Sw Evergreen, COMesonet station 1924W Alderfer Three Sisters Park.
Feb 24, 12:40 PM MSTNON-TSTM WND GST 68Floyd Hill, COXL116 Floyd Hill.
Feb 24, 12:50 PM MSTNON-TSTM WND GST 694 Nnw White Ranch Open, COMesonet station 1925W Coal Creek Canyon.
Feb 24, 12:55 PM MSTNON-TSTM WND GST 606 Sw Carr, COMesonet station CO166 I-25 and Buckeye Rd.
Feb 24, 1:05 PM MSTNON-TSTM WND GST 561 Ne Crisman, COMesonet station EW4338 1 NE Crisman.
Feb 24, 1:06 PM MSTNON-TSTM WND GST 563 Wnw Aspen Park, COMesonet station GW3026 CONIFER.
Feb 24, 1:26 PM MSTNON-TSTM WND GST 632 Ene Marshall, COMesonet station CO167 Louisville US 36 Overlook.
Feb 24, 1:30 PM MSTNON-TSTM WND GST 612 Ese Teds Place, COXL107 Laporte 2N.
Feb 24, 2:00 PM MSTNON-TSTM WND GST 701 Nw Loveland Pass, COMesonet station CALVP CAIC Loveland Pass.
Feb 24, 2:00 PM MSTNON-TSTM WND GST 843 S Winter Park, COPersonal weather station KCOWINTE9 Parsenn Bowl Territory Summit.
Feb 24, 2:00 PM MSTNON-TSTM WND GST 883 Ese Copper Mountain, COMesonet station CAPB8 CAIC Breck Peak 8. Also recorded sustained winds of 61 mph and 88 mph gusts at 12 and 1 PM MST.
Feb 24, 2:17 PM MSTNON-TSTM WND GST 706 Sw Carr, COMesonet station CO166 I-25 and Buckeye Rd.
Feb 24, 2:20 PM MSTNON-TSTM WND GST 631 Se Raymond, COXL083 Peaceful Valley 3.5E.
Feb 24, 2:33 PM MSTNON-TSTM WND GST 695 W Wilkerson Pass, CO
Feb 24, 2:55 PM MSTNON-TSTM WND GST 621 Nne Wilkerson Pass, COAWOS station K4BM Badger Mtn/Wilkerson Pass.
Feb 24, 3:00 PM MSTNON-TSTM WND GST 852 E Copper Mountain, COMesonet station CABP6 CAIC Breck Peak 6.
Feb 24, 4:30 PM MSTNON-TSTM WND GST 632 Sw Wallstreet, COXL134 Sugarloaf.
Feb 24, 6:00 PM MSTNON-TSTM WND GST 643 Ssw Wallstreet, COMesonet station DVI06650 Nederland.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.4 hours before the alert went out and 414 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2026-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2026-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2292 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

262 
WWUS75 KBOU 231926
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
1226 PM MST Mon Feb 23 2026

COZ033>035-241215-
/O.UPG.KBOU.HW.A.0004.260224T1500Z-260225T0000Z/
/O.NEW.KBOU.HW.W.0004.260224T1500Z-260225T0100Z/
South and East Jackson/Larimer/North and Northeast
Grand/Northwest Boulder Counties Above 9000 Feet-South and
Southeast Grand/West Central and Southwest Boulder/Gilpin/Clear
Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer
and Boulder Counties Between 6000 and 9000 Feet-
Including the cities of Estes Park, Cameron Pass, Williams Fork
Mountains, Berthoud Pass, East Slopes Mosquito Range, Laramie and
Medicine Bow Mountains, Winter Park, Breckenridge, Kenosha Mountains,
East Slopes Southern Gore Range, Rocky Mountain National Park, Mount
Blue Sky, Red Feather Lakes, Glendevey, Nederland, Eisenhower Tunnel,
Rabbit Ears Range, Willow Creek Pass, and Indian Peaks
1226 PM MST Mon Feb 23 2026

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM MST TUESDAY...

* WHAT...West winds 35 to 50 mph with gusts up to 80 mph possible.

* WHERE...The Northern Front Range Foothills, the Mosquito Range, and
  the Front Range Mountains including, Rocky Mountain National Park
  and the Indian Peaks.

* WHEN...From 8 AM to 6 PM MST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few
  power outages may result. Strong winds will likely lead to rapid
  fire growth of any new fire. Travel could be difficult, especially
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around
or damaged by the wind.

&&

$$

For more information from the National Weather Service, visit
https://weather.gov/bou

Meier
3 follow-up statements
877 
WWUS75 KBOU 241123
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
423 AM MST Tue Feb 24 2026

COZ033>035-250100-
/O.CON.KBOU.HW.W.0004.260224T1500Z-260225T0100Z/
South and East Jackson/Larimer/North and Northeast
Grand/Northwest Boulder Counties Above 9000 Feet-South and
Southeast Grand/West Central and Southwest Boulder/Gilpin/Clear
Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer
and Boulder Counties Between 6000 and 9000 Feet-
Including the cities of Kenosha Mountains, Williams Fork Mountains,
Berthoud Pass, Nederland, East Slopes Southern Gore Range, Willow
Creek Pass, Glendevey, Mount Blue Sky, Rabbit Ears Range, Indian
Peaks, East Slopes Mosquito Range, Breckenridge, Eisenhower Tunnel,
Laramie and Medicine Bow Mountains, Red Feather Lakes, Estes Park,
Rocky Mountain National Park, Cameron Pass, and Winter Park
423 AM MST Tue Feb 24 2026

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
MST THIS EVENING...

* WHAT...West winds 35 to 50 mph with gusts up to 85 mph possible.

* WHERE...The Northern Front Range Foothills, the Mosquito Range, and
  the Front Range Mountains, including Rocky Mountain National Park
  and the Indian Peaks.

* WHEN...From 8 AM this morning to 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few
  power outages may result. Strong winds could lead to rapid fire
  growth of any new fire. Travel could be difficult, especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around
or damaged by the wind.

&&

$$

For more information from the National Weather Service, visit
https://weather.gov/bou

Hiris
514 
WWUS75 KBOU 241902
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
1202 PM MST Tue Feb 24 2026

COZ033>035-250100-
/O.CON.KBOU.HW.W.0004.000000T0000Z-260225T0100Z/
South and East Jackson/Larimer/North and Northeast
Grand/Northwest Boulder Counties Above 9000 Feet-South and
Southeast Grand/West Central and Southwest Boulder/Gilpin/Clear
Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer
and Boulder Counties Between 6000 and 9000 Feet-
Including the cities of Kenosha Mountains, Red Feather Lakes, Rocky
Mountain National Park, Mount Blue Sky, Nederland, Eisenhower Tunnel,
East Slopes Mosquito Range, East Slopes Southern Gore Range, Willow
Creek Pass, Rabbit Ears Range, Berthoud Pass, Breckenridge, Williams
Fork Mountains, Winter Park, Estes Park, Glendevey, Indian Peaks,
Laramie and Medicine Bow Mountains, and Cameron Pass
1202 PM MST Tue Feb 24 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 35 to 50 mph with gusts up to 80 mph possible.

* WHERE...The Northern Front Range Foothills, the Mosquito Range, and
  the Front Range Mountains, including Rocky Mountain National Park
  and the Indian Peaks.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few
  power outages may result. Strong winds could lead to rapid fire
  growth of any new fire. Travel could be difficult, especially for
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around
or damaged by the wind.

&&

$$

For more information from the National Weather Service, visit
https://weather.gov/bou

22
012 
WWUS75 KBOU 250049
NPWBOU

URGENT - WEATHER MESSAGE
National Weather Service Denver CO
549 PM MST Tue Feb 24 2026

COZ033>035-250200-
/O.EXP.KBOU.HW.W.0004.000000T0000Z-260225T0100Z/
South and East Jackson/Larimer/North and Northeast
Grand/Northwest Boulder Counties Above 9000 Feet-South and
Southeast Grand/West Central and Southwest Boulder/Gilpin/Clear
Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer
and Boulder Counties Between 6000 and 9000 Feet-
Including the cities of Mount Blue Sky, Laramie and Medicine Bow
Mountains, Berthoud Pass, Willow Creek Pass, East Slopes Southern
Gore Range, Kenosha Mountains, Red Feather Lakes, Williams Fork
Mountains, Cameron Pass, Winter Park, Rocky Mountain National Park,
Eisenhower Tunnel, Indian Peaks, Rabbit Ears Range, Estes Park,
Nederland, Breckenridge, East Slopes Mosquito Range, and Glendevey
549 PM MST Tue Feb 24 2026

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS EVENING...

The strongest winds have subsided.

$$

For more information from the National Weather Service, visit
https://weather.gov/bou

09

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Feb 23, 11:18 AM MST, 1 hour 8 minutes earlier. Its key messages:

  • Another big warm-up for the upcoming work week starts today.
  • Strong winds expected along the Front Range and foothills on Tuesday.
  • Snow chances return to the mountains mid-week.
  • Potential for multiple days of elevated to critical fire weather conditions in the plains through the week.
Area forecast discussion, Feb 23, 11:18 AM MST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1118 AM MST Mon Feb 23 2026

.KEY MESSAGES...

- Another big warm-up for the upcoming work week starts today.

- Strong winds expected along the Front Range and foothills on
  Tuesday.

- Snow chances return to the mountains mid-week.

- Potential for multiple days of elevated to critical fire weather
  conditions in the plains through the week.

&&

.DISCUSSION /Through Sunday/...
Issued at 1153 PM MST Sun Feb 22 2026

It'll be another active week across the forecast area, with winter
conditions and high winds expected in the mountains, and strong
winds with multiple days of potential elevated to critical fire
weather conditions across the lower elevations.

On Monday, we'll kick off the week with mild and dry conditions
across the forecast area, underneath a broad upper-level ridge.
Temperatures are forecast to take a significant jump upwards from
Sunday's, with afternoon highs climbing into the low to mid 60s
along the urban corridor and plains. This will put us roughly 8 to
20 degrees above normal across the entire forecast area. It'll be
dry out there, with minimum relative humidity values dropping
between 10-15% across the majority of the plains in the afternoon,
though winds are expected to remain fairly light with a loose
pressure gradient in place, so while elevated fire weather
conditions are expected across the lower elevations, no critical
fire weather conditions are anticipated. Overnight, above-normal
temperatures will remain across the forecast area. Flow aloft will
begin to increase as a near 80kt, northwest to southeast positioned
500 mb jet sets up over Wyoming. This will influence how Tuesday
plays out, as it will put northern Colorado in the subsident right
exit region.

Tuesday- As discussed in the previous AFD, there are key ingredients
that can really "make or break" what happens with a mountain wave,
which can be the determination of how far down the foothills the
strongest winds make it. For Tuesday, there is high confidence that
winds are gonna be blowing across the mountains, but still some
uncertainties on how far east they will push. By early Tuesday
morning, the latest guidance shows things have stayed consistent
with winds at ridgetop near 80 kts and within 30 degrees of normal
(~290 degrees), lapse rates ranging between 3-6C/km, and the
aforementioned jet over Wyoming. Forecast soundings still show
nothing more than a hint of an inversion just above ridgetop, which
would be a good indicator that winds would lean more towards staying
anchored to the higher foothills, rather than being reflected all
the way down to their base. Additionally, moisture in the
mountains has been known to be a deterrent of mountain wave
amplification in the past, and with Pacific moisture expected to
increase (forecast soundings show a deep moisture profile west of
the Divide by 18-21Z) across the mountains through the day, this
could have an impact on winds on the lee side of the Front Range
(will they diminish sooner than currently forecast?). All of this
being said, strong winds are expected to increase across the Front
Range Mountains through the early morning Tuesday, reaching high
wind criteria along the Mummy Range down to the Indian Peaks by
roughly 8AM before spreading east into our typical windy spots
like Jamestown and Sugarloaf in the afternoon, with a fairly tight
gradient of lighter wind speeds across the lower foothills.
Latest hi-res guidance shows the strongest gusts reaching between
70-75kts (80-85mph) throughout the afternoon, before decreasing
and retreating back up the slopes through the evening. Considered
expanding the watch to include eastern Larimer County, but winds
are shy of high wind criteria over most of the eastern portion of
zone 38, however, expect the strongest winds to reach high wind
criteria in the typical windy spots from Wellington north to the
Wyoming border. The northern tier of the plains (generally
southern Morgan county northward) will see breezy conditions
coinciding with marginal relative humidity values (14-20%). This
would bring a few hours of near critical to critical fire weather
conditions where the RH is at its lowest. Will let the day shift
decide on fire weather highlights, but suspect portions of Weld
and Morgan Counties to reach criteria long enough to warrant a
highlight.

Winter conditions are expected to develop over the northern
mountains by Tuesday afternoon as Pacific moisture starts to make
its way into the high country ahead of the next shortwave progged to
move across the Rockies on Wednesday. With the aforementioned strong
winds, blowing snow will make for difficult travel conditions for a
few days.

Strong winds will continue Wednesday, becoming more widespread
across the lower elevations, but decreasing over the mountains.
Fortunately, relative humidities should generally remain above 20%
where gusty winds (35-55mph) are forecast over much of the plains,
keeping critical fire weather conditions at bay. As more of the hi-
res models come into play, we will need to continue to monitor for
the potential some channels of stronger winds reaching high wind
criteria, make their way across the northern plains Wednesday
afternoon behind a passing cold front. The latest RRFS shows gusts
between 55-60 mph coming off the Cheyenne Ridge as the front
passes, but these winds are not expected to persist for an
extended period of time, and this is just one model solution. As
the front slides south across the forecast area, there will be a
shot at light precipitation falling across the lower elevations,
though ensembles and operational models have yet to agree on this,
and anything that falls would not be significant (maybe a few
hundredths). PoPs were lowered across the plains to account for
the remaining uncertainty. At least we should get a decent little
dose of new snow to add onto our lacking snowpack, with the
current forecast bringing around 5-10 inches to the Front Range
Mountains, and slightly higher amounts to the Park Range. Snow
will continue across the mountains, with strong winds keeping
blowing snow and hazardous travel conditions in place into
Thursday morning.

Beyond the quick-hitting mountain snow, the rest of the long-term
period will shift focus back to fire weather conditions
developing across the lower elevations to end the week.

&&

.AVIATION /18Z TAFS through 18Z Tuesday/...
Issued at 1108 AM MST Mon Feb 23 2026

VFR conditions expected throughout the TAF period. The main
forecast difficulty will be determining the strength and frequency
of west or west-northwest winds at all terminals this afternoon
and Tuesday afternoon. There are mountain wave clouds that have
developed over the western I-25 corridor this morning and should
limit mixing. Some west-northwest winds will gust up to 12 knots
at times at DEN and up to 25 knots at BJC but due to limited
mixing, winds will more frequently be around 7-9 knots. Therefore,
winds in the TAF were decreased slightly at both airports.

This evening, southeast winds will develop before drainage takes
over around 05Z. The pressure gradient will be stronger during the
day on Tuesday so there is a higher likelihood of gusty westerly
winds at all terminals in the afternoon. Gusts could reach 30
knots at BJC and up to 24 knots at DEN. However, the winds will
more frequently be around 10-14 knots at both airports so that
was included in the DEN TAF.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Tuesday morning through Tuesday afternoon
for COZ033>035.

&&

DISCUSSION...9
AVIATION...Danielson
Hazardous weather outlook, Feb 23, 4:49 AM MST, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
449 AM MST Mon Feb 23 2026

COZ030>051-241200-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
449 AM MST Mon Feb 23 2026

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Well above normal temperatures are forecast today, with highs in
the mid 60s.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Well above normal temperatures will continue through the week.
Increasing winds Tuesday through Friday may lead to several days
of elevated to critical fire weather conditions across the plains.
Across the mountains, a storm system is forecast to bring light
to moderate snow to the mountains late Tuesday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 11:59 AM MSTRed Flag WarningBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 7 more29 hr
Feb 23, 12:44 PM MSTWinter Storm WarningBOUBoulder, Grand, Jackson, Larimer59 hr
Feb 23, 12:44 PM MSTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more59 hr

Nearby

High Wind Warnings in Colorado, 2026Every high wind warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.